# SDR GTIA040402

- Difficulty date: April 3, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT ENLARGED HOLE ON SUPPORT CHANNEL STATION 1212, L27R.  UPON FURTHER INVESTIGATION SUPPORT CHANNEL FOUND TO HAVE CORROSION. REMOVED SUPPORT CHANNEL.  FABRICATED REPAIR SUPPORT CHANNEL.  INSTALLED REPAIR SUPPORT CHANNEL.  (M)
